# SDR DALA2017032302360

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 111,153 hours, 20,536 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PASSENGER SMOKING IN LAV 203, NO SMOKE ALARM OBSERVED.  LAV SMOKE DETECTOR TEST.  SYSTEM OPERATION IS NORMAL.
